# SDR DL76S020783

- Difficulty date: July 7, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- Aircraft time: 50,120 hours, 24,198 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 21102939
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH, BURNING SMELL IN COCKPIT ALL THE WAY BACK TO ROW 4.  SMELL DISSIPATED WITHIN 2 MINUTES.  ISOLATED PROBLEM TO LEFT RECIRC FAN.  FOUND FAN DAMAGED BY DEBRIS.  REMOVED AND REPLACED LT RECIRC FAN.
